# SDR DALA13006769240

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Bs 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD NLG DOOR AFT HINGE SUPPORT FRAME CORRODED, FORWARD AND TOP SIDE OF FRAME, STA 71 BETWEEN 26R AND 27R MRB 53-100-02.  REMOVED FRAME AND CORROSION. FOUND TO BE OUT OF LIMITS WITH MATERIAL LOSS GREATER THAN 20 PERCENT.  FABRICATED NEW FRAME, ALODINED, PRIMED AND TOP COATED.  INSTALLED FRAME IAW SRM 51-10-01, FIG 1, 51-10-03, PARA 14, 21 AND 26. 51-30-02, FIG 1, 51-30-05, PARA 7, 53-00-01, FIG 3 AMM AND DWG 9957852.
